# SDR ASAA0540233

- Difficulty date: May 10, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N792AS
- Make and model: Boeing 737490
- Aircraft serial: 28887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6517688U180
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION FORWARD ENTRY DOOR MOP SILL AT BS 310-344, LBL 56, WL 208.  REMOVED AND REPLACED FORWARD ENTRY DOOR MOP SILL.  (M)
